Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perfectly normal compact spaces are continuous images of $ \beta \mathbf{N}_{\mathbf{N}}$


Author: Teodor C. Przymusiński
Journal: Proc. Amer. Math. Soc. 86 (1982), 541-544
MSC: Primary 54C05; Secondary 54D40
DOI: https://doi.org/10.1090/S0002-9939-1982-0671232-1
MathSciNet review: 671232
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every perfectly normal compact space is a continuous image of $ {N^ * } = \beta N\backslash N$.


References [Enhancements On Off] (What's this?)

  • [BS] A. Błaszczyk and A. Szymański, Concerning Parovičenko's theorem, Bull. Polon. Acad. Sci. (to appear).
  • [vDP] E. K. van Douwen and T. C. Przymusiński, Separable extensions of first countable spaces, Fund. Math. 105 (1980), 147-158. MR 561588 (82j:54051)
  • [E] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [FG] R. Frankiewicz and A. Gutek, Some remarks on embeddings of Boolean algebras and topological spaces, Bull. Polon. Acad. Sci. (to appear).
  • [GJ] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J. and New York, 1960. MR 0116199 (22:6994)
  • [P] I. I. Parovičenko, A universal bicompactum of weight $ \aleph $, Dokl. Akad. Nauk SSSR 150 (1963), 36-39. MR 0150732 (27:719)
  • [Š] B. Šapirovski, Canonical sets and character. Density and weight of bicompacta, Dokl. Akad. Nauk SSSR 218 (1974), 58-61. MR 0383332 (52:4213)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C05, 54D40

Retrieve articles in all journals with MSC: 54C05, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671232-1
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society